# SDR HEEA968245

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Defective
- Location: Afcs
- Part time: 4,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INTERMITTENTLY MOVES FROM RIGHT TO LEFT.  TIME SINCE REPAIR 905:40.
